# SDR 2025FA0000736

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: General aviation
- Aircraft: N747QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20711
- Aircraft time: 8,969 hours, 5,238 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Part time: 8,969 hours, 5,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVO 0145- SUPPORT BRACKETS ON FUSELAGE EXTERIOR FAIRING SUPPORT STRUCTURE AT FS 575 BL 3LH AND RH SIDE WERE FOUND TO BE CORRODED- LEVEL 2 CORROSION
